# SDR ASAA2020021032100

- Difficulty date: January 30, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,376 hours, 15,334 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND R/H HORIZ. STAB LOWER SKIN: STAB STA. 129.50 I/B OF FASTENER ROW AT 17" AFT OF L/E. MARKED 1.020"L. GROUNDED - YES. DAMAGE CUTOUT AND REPAIRED ON R/H HOIRZ STAB LOWER SKIN AT APPROX STAB STA 129.50 AT 17" AFT OF LEADING EDGE IAW B737-800 SRM 51-40-02, B737-800 SRM 55-10-01-2R-11. TOP COATED IAW B737-800 AMM 51-40-02, B737-800 SRM 55-10-01-2R-11. TOPCOATED IAW B737-800 AMM 51-21-99. THIS IS A CATEGORY "B" REPAIR WHICH REQUIRES REINSPECT EVERY 9000 FLIGHT CYCLES WITH DVI & LFEC IAW B737-800 SRM 55-10-01-2R-11 FIGURE 206.
